Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Aniel Nieves-Gonzalez    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Mariano Marcano, Hun-Mo Yang, Aniel Nieves-Gonzalez, Chris Clausen, and Leon C. Moore., Parameter estimation for mathematical models of NKCC2 cotransporter isoforms., Am J Physiol Renal Physiol, vol. 296 (2009), pp. F369-F381

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320